Jump to content
CrazyBoards.org

Recommended Posts

so i ended up cutting, my depression has taken a turn for the worse!!!

Iam so depressed!!

never been this bad in so long, and every day Iam depresse,d but now it is getting super super bad.

and i have to quit the abilify even though it is working ofr te voices an dhallicunations...bc it makes me not able to sit still for even 2 minutes, and I CAN T STAND IT!!!

so I call my ob-gyn and my shrink both told me to wait, and Iam so sick of this shit, this is the reason I never call....

bc i am depressed beyond belief and it is like they dont even care!!

Link to comment
Share on other sites

Sorry you feel like shit. If you feel like hurting yourself get to the hospital quick! Most ADs take weeks to take effect. I hope you're able to get some decent therapy or at least some monitoring.

Link to comment
Share on other sites

Iam so tired of this, not even my best friend cares, that Iam super depressed, and that I really have the urge to cut again..and I really dont want to be admitted, but I Dont know what to do...anymore...

Is there anyone else you're close to that could keep you company? Are you feeling suicidal at all, or just really bad in general? Sometimes cutting can help, and it's better to do that than something worse. But you know it's only a temporary relief.. have you tried other means like rubberbands or red pins or markers? Sometimes that can help to curtail it.

and i have to quit the abilify even though it is working ofr te voices an dhallicunations...bc it makes me not able to sit still for even 2 minutes, and I CAN T STAND IT!!!

so I call my ob-gyn and my shrink both told me to wait, and Iam so sick of this shit, this is the reason I never call....

bc i am depressed beyond belief and it is like they dont even care!!

Have you stopped taking the abilify or are you still on it? When you mention the not being able to sit still it makes me think of the horrible akathisia I got when I took it. http://en.wikipedia.org/wiki/Akathisia There is medication to stop it, if that's the main reason for you wanting to stop the Abilify. According to my pdoc, sometimes benzos like your Klonopin can also help curtail it (although it wasn't enough for me). If you still have some pills, it would be something to try - it wouldn't hurt you. If it's still bothering you this much, call your doc and tell them that you NEED something to control the speedy part of the Abilify or you have to stop taking it or be prescribed something else.

In the meantime taking a small dose (no more than 100mg.. 50mg would probably work) of seroquel could knock you out in order for you to get some relief. IMO sleeping is better than injuring yourself.

**Note: I'm no doctor, and I don't know what amount of Ablify you're on. But in my non-expert opinion taking a little bit of seroquel wouldn't pose any risk. I haven't personally combined it, but others have. If in doubt, double check with you doc or a pharmacist.

I hope you start feeling better.

Link to comment
Share on other sites

Iam still taking the abilify, and it is making me super anxious, but I tried quitting cold turkey and it made me sick ,knew it would, but I tried, you know, bc I hate the effects of abilify so much..but I cant take klonopin bc I am pregnant, and please dont say the depression is part of my hormones it really isnt, have had this for years...I dont have anyone close by to me, my hubby is at work, my best friend doesnt care, and my other friends live too far away, and trust me I have been cutting for close to 10 years, using a red pin or something like that really doesnt work..I really dont know what to do...

Iam so out of it right now..and worried, Iam going to black out and cut!!

thank you for your replies..but I just dont know what to do.

Link to comment
Share on other sites

Iam still taking the abilify, and it is making me super anxious, but I tried quitting cold turkey and it made me sick ,knew it would, but I tried, you know, bc I hate the effects of abilify so much..but I cant take klonopin bc I am pregnant, and please dont say the depression is part of my hormones it really isnt, have had this for years...I dont have anyone close by to me, my hubby is at work, my best friend doesnt care, and my other friends live too far away, and trust me I have been cutting for close to 10 years, using a red pin or something like that really doesnt work..I really dont know what to do...

Iam so out of it right now..and worried, Iam going to black out and cut!!

thank you for your replies..but I just dont know what to do.

I don't believe it's hormones. I understand that you're really hurting. Can your husband maybe take a few days off to help you out?

I understand with the cutting. Those don't really help me either.. please remember to at least take care of it afterwards, ok?

Please call your doctor again. I don't know if the anti-akathisia meds can be taken with pregnancy.. but your doc would. That is an option if you can't stand the Abilify.

Does you doc know that you're hurting yourself? That alone should be reason enough to change the "let's wait and see" to "we have to do something now."

Tell them what's going on and that you absolutely can't wait!

Link to comment
Share on other sites

The abilify could be causing anxiety. The hallucinations are probably break through episodes. I know I got super anxious on abilify after being on it a few weeks. However, your case may be different, so tell your pdoc what you've told us. Print out the post if you have to. Tell us how it goes, it can and will get much better with the right meds.

EDITED TO ADD: I had severe depression with my first and third pregnancies. I was too ignorant to take meds & I missed a lot of time. The right meds can be so hard to find but it's worth it once you feel like yourself again. Keep posting, there are lots of understanding pepole here.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...